# SDR UPS06447609

- Difficulty date: July 10, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 565-622
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 579 S44R LAP JOINT LOWEST FASTNENER HOLE FOUND CORROSION INDICATION AT OUTER SKIN AND INNER SKIN INTERFACE.  CORROSION BLEND OUT AT INNER SKIN 0.009" BY 7/8" BY 1" AND OUTER SKIN 0.008" BY 3/4" BY 7/8".  FX BS 565-622 BETWEEN STR 43R AND 45R OVERLAPPING AND OVERLAPPING SKIN REPAIRED WITH ZERO TIMED AT CRITICAL ROW FASTENER AS PER SRM 53-30-03 FIG 19.  SUBSEQUENT INSPECTIONS ARE NECESSARY FOR CAT B REPAIR.  REFER TO SRM 53-30-03 FIG19 TABLE 3 FOR INSPECTION REQUIREMENT.
